# SDR COEA2013121804801

- Difficulty date: December 17, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 34,188 hours, 38,143 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bolt
- Part number: NTA11155413
- Condition: Sheared
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 7250 YVR TO OAK DISCREPANCY.  DURING FLIGHT, FWD CARGO DOOR LEAKS AIR THROUGH A GAP IN LOWER FWD SECTION OF DOOR.  AFTER ARRIVAL INTO OAK, MX FOUND MULTIPLE SHEARED BOLTS IN FWD LOWER DOOR FITTING.  REMOVED FITTING, INSPECTED & INSTALLED NEW BOLTS IAW ATR72 JIC 53-37-00 RAI 10050 001, LEAK CHECKED GOOD.
